# SDR 2005FA0001314

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: General aviation
- Aircraft: N2740B
- Make and model: Cessna 421C
- Aircraft serial: 421C1249
- Aircraft time: 6,320 hours
- Engine: Cont GTSIO520*
- System (JASC): 3251 · Steering Unit
- Part: Bellcrank
- Part number: 59420011
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SAID PRESSURE REQUIRED TO MOVE RUDDER PEDALS WAS NOT NORMAL ON PREFLIGHT INSPECTION.  NOSE GEAR STEERING BELLCRANK WAS CRACKED THROUGH AND BROKEN APART ON THE LT SIDE OF THE CENTER MOUNTING RADIUS.  THE RT SIDE OF THIS RADIUS ALSO IS CRACKED.
